I've been on the Depo shot for a little under 2 months and I haven't had my period since I've started it. I had unprotected sex a week ago and I took the Plan B pill afterwards because I was nervous. Since I had sex I have been experiencing slight cramps and have had dark brown (and now slightly bloody) discharge. I think I am now on my period but I am nervous because of the weird symptoms I've been having and because of how long it took for my period to come. My period has always been pretty irregular (it used to come about a week later than it was expected the would randomly come early), I have been stressing a lot about not getting my period, and also I wrestle so I regularly have intensive work outs and I have to watch what I eat a lot (and often skip meals). Could I be pregnant or am I just being really paranoid?
What do I have to do to get you girls to stop taking that stuff when you're on birth control. You are on Depo. You have a 0.3% chance of pregnancy with it. You do not ovulate. All plan b does is delay ovulation but you don't ovulate. You did not have unprotected sex. You are protected by the shot. You are having side effects of the plan b.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 2 answers
Provera - I'm on depo, and I had unprotected sex that got carried away and so we went out and bought
Posted 18 Jan 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 17 Aug 2016 • 1 answer
Posted 29 Aug 2017 • 1 answer